# SDR UPS203857

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON CREASE BEAM AT BS 1130 WL 208 RBL 64.  REPLACED IAW SRM 53-10-1, 51-30-2, 51-20-4.
